# SDR FDEA201601300402

- Difficulty date: January 30, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 96,259 hours, 32,993 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Part number: 831651
- Part serial: 2830
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL 3 AIR MANIFOLD 1 FAIL AT FL 370.  BLEED & PACK CONFIGURATION AT TIME OF FAILURE WAS NR 1 & 2 BLEEDS & PACKS ON.  NR 3 BLEED & PACK OFF & 1 - 3  ISOL VLV OPEN.  AFTER RUNNING QRH PROCEDURES THE NR 1 MANIFOLD SHOWED RED ON AIR SYNOPTIC FOR 10 - 15 MINUTES.  FOUND LT WING DIFFERENTIAL PRESSURE SWITCH INDICATOR TRIPPED IN CAC.  R & R LT WING DIFFERENTIAL PRESS SWITCH IAW MM 36-23-03-4.  OPERATIONS TEST PERFORMED IAW 36-23-03-5.  OPERATIONS CHECKED NORMAL.  ACFT OK FOR SERVICE.  IAW GMM 12-7-600 SDR PART INFO, WING MANIFOLD FAIL DET SWITCH.
